# SDR CA070105005

- Difficulty date: January 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,808 hours
- Engine: Allsn 250C28B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 206061432031
- Condition: Cracked
- Location: Oil Cooler
- Component: Blower, Bell
- Component part number: 206061432032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 300 HR NDT FOUND CRACKS IN THE WEB AREA.  PART REPLACED. (TC NR 20070105005)
